Alert archive / Michigan / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 49, NWS Marquette, MI

August 1, 2008Alger County, Delta County, Marquette County, Michigan

NWS Marquette, MI issued this severe thunderstorm warning at Aug 1, 2008, 3:41 PM EDT for Alger County, Delta County, Marquette County, Michigan. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 1, 2008, 3:41 PM EDT (19:41 UTC)
Expired
Aug 1, 2008, 4:30 PM EDT
In force
49 min
Issued by
NWS Marquette, MI
Area
Storm-based polygon

Counties Alger County, MI, Delta County, MI, Marquette County, MI

The radar

The Marquette radar (KMQT), 49 km from the middle of the area, began a volume at 19:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 1, 1:53 PM EDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 7.7 hours before the alert went out and 207 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2008-08-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2008-08-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 1 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1166 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
1 m²/s²
0-3 km storm-relative helicity
26 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KMQT 011941
SVRMQT
MIC003-041-103-012030-
/O.NEW.KMQT.SV.W.0049.080801T1941Z-080801T2030Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MARQUETTE MI
341 PM EDT FRI AUG 1 2008

THE NATIONAL WEATHER SERVICE IN MARQUETTE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN MARQUETTE COUNTY IN NORTH CENTRAL UPPER MICHIGAN
  SOUTHWESTERN ALGER COUNTY IN NORTH CENTRAL UPPER MICHIGAN
  NORTHERN DELTA COUNTY IN SOUTH CENTRAL UPPER MICHIGAN

* UNTIL 430 PM EDT

* AT 339 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM 4 MILES SOUTHEAST OF K I SAWYER...OR 17 MILES
  SOUTH OF MARQUETTE. THE STORM WAS MOVING SOUTHEAST AT 26 MILES PER
  HOUR. THIS STORM IS CAPABLE OF PRODUCING NICKEL SIZE HAIL AND
  DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.

* SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE...
  CARLSHEND...MCFARLAND...LATHROP...KIVA...DIFFIN...ROCK...TRAUNIK
  AND TRENARY...

THIS IS A DANGEROUS SITUATION. IF YOU ARE IN THE PATH OF THIS
STORM...PREPARE IMMEDIATELY FOR DESTRUCTIVE WINDS...WHICH CAN UPROOT
TREES...DOWN POWER LINES...AND CAUSE DAMAGE TO ROOFS AND WINDOWS.
EVACUATE MOBILE HOMES AS THEY MAY BE OVERTURNED. LARGE HAIL IS ALSO
EXPECTED...WHICH CAN CAUSE DAMAGE TO VEHICLES AND WINDOWS. IN
ADDITION...FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING. SEEK
SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.

LAT...LON 4618 8677 4595 8718 4629 8751 4642 8734
TIME...MOT...LOC 1941Z 311DEG 23KT 4629 8732

$$
MRD
2 follow-up statements
000 
WWUS53 KMQT 012001
SVSMQT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MARQUETTE MI
401 PM EDT FRI AUG 1 2008

MIC003-041-103-012030-
/O.CON.KMQT.SV.W.0049.000000T0000Z-080801T2030Z/
MARQUETTE MI-ALGER MI-DELTA MI-
401 PM EDT FRI AUG 1 2008

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
MARQUETTE...SOUTHWESTERN ALGER AND NORTHERN DELTA COUNTIES UNTIL 430
PM EDT...

AT 401 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM 3 MILES NORTHEAST OF MCFARLAND...OR 24 MILES
SOUTH OF MARQUETTE. THE SEVERE THUNDERSTORM WAS MOVING SOUTHEAST AT
26 MILES PER HOUR. THIS STORM IS CAPABLE OF PRODUCING PENNY SIZE HAIL
AND DAMAGING WINDS IN EXCESS OF 60 MPH.

* SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE...
  DIFFIN...ROCK...TRAUNIK AND TRENARY...

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR
DAMAGING WINDS...LARGE HAIL AND DEADLY CLOUD TO GROUND LIGHTNING.
SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.

LAT...LON 4599 8723 4601 8724 4621 8743 4634 8715
      4618 8677 4595 8718
TIME...MOT...LOC 2001Z 311DEG 23KT 4621 8718

$$
MRD
000 
WWUS53 KMQT 012016
SVSMQT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MARQUETTE MI
416 PM EDT FRI AUG 1 2008

MIC003-041-103-012026-
/O.CAN.KMQT.SV.W.0049.000000T0000Z-080801T2030Z/
MARQUETTE MI-ALGER MI-DELTA MI-
416 PM EDT FRI AUG 1 2008

...SEVERE THUNDERSTORM WARNING IS CANCELLED FOR SOUTHEASTERN
MARQUETTE...SOUTHWESTERN ALGER AND NORTHERN DELTA COUNTIES...

DOPPLER RADAR INDICATED THAT THE STORM HAS WEAKENED. THEREFORE...THE 
SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT. CONDITIONS REMAIN
FAVORABLE FOR ADDITIONAL SEVERE THUNDERSTORMS TO DEVELOP.

STAY TUNED TO NOAA WEATHER RADIO OR YOUR FAVORITE MEDIA OUTLET FOR
THE LATEST WARNINGS AND FORECASTS.

$$

MRD

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Marquette, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 1, 2:15 PM EDT, 1 hour 26 minutes earlier.

Area forecast discussion, Aug 1, 2:15 PM EDT, 1 hour 26 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MARQUETTE MI
215 PM EDT FRI AUG 1 2008

UPDATED FOR 18Z AVIATION DISCUSSION

.UPDATE...
WV IMAGERY AND RUC ANALYSIS INDICATED A SHORTWAVE TROUGH MOVING
THROUGH UPPER MI THAT HELPED SUPPORT DIMINISHING/WEAKENING AREA OF
SHRA/TSRA OVER THE CNTRL CWA. ANOTHER SHRTWV WAS LOCATED JUST NW OF
CYQT. THE BEST FORCING WITH THE UPSTREAM SHRTWV SHOULD REMAIN NORTH
AND EAST OF LAKE SUPERIOR. HOWEVER...SFC HEATING WITH TEMPS TO NEAR
80F AND  DEWPOINTS IN THE UPPER 50S...WITH MLCAPE VALUES TO AROUND
1000 J/KG ...EXPECT ISOLD SHRA/TSRA TO REDEVELOP...ESPECIALLY ALONG
LAKE BREEZE BOUNDARIES IN THE ERN CWA. 0-6 KM SHEAR VALUES AROUND 40
KT COULD ALSO SUPPORT ISOLD STRONG STORMS WITH SMALL HAIL AND 40 MPH
WINDS. ONLY MINOR ADJUSTMENTS WERE MADE TO GOING GRIDS/FCST.

.DISCUSSION...

UPPER AIR PATTERN CONSISTS OF A 500 MB RIDGE ACROSS THE WESTERN HALF
OF THE U.S. WITH TROUGHING OVER THE EAST AND PACIFIC NW. THERE IS A
SHORTWAVE ACROSS THE ARROWHEAD OF MN AND THIS HAS BEEN KICKING OFF
SOME SHOWERS AND THUNDERSTORMS THIS EVENING OVER MN.

THIS SHORTWAVE WILL CONTINUE TO DIG SE AND AFFECT THE CWA TODAY WITH
UPPER LEVEL RIDGING THEN BUILDING IN TONIGHT AND SAT BEFORE THE NAM
SHOWS A SHORTWAVE TOPPING AND MOVING THROUGH THE RIDGE SAT NIGHT.
NAM SHOWS SOME WEAK 850-500 MB Q-VECTOR CONVERGENCE ALONG WITH
MARGINAL DEEP MOISTURE TODAY MOVING ACROSS THE AREA. GFS IS THE SAME
WAY. WILL CUT POPS BACK TO SLIGHT CHANCE THIS MORNING. AS THIS
AFTERNOON COMES...POSSIBILITY OF SOME LAKE BREEZES WILL HELP TO KICK
OFF SOME THUNDERSTORMS AND WILL GO CHANCE POPS IN THE LAKE BREEZE
PRONE CONVERGENCE AREAS ACROSS THE CENTRAL CWA.

OVERALL...DID NOT MAKE TOO MANY CHANGES TO THE GOING FORECAST
TEMPERATURE WISE EXCEPT WARMED THEM UP A BIT SUN NIGHT IN DOWNSLOPE
AREAS NEAR THE LAKESHORE TO 70 DEGREES OR SO. REMOVED POPS FROM SAT
NIGHT AS GFS...NAM AND ECMWF ARE DRY AND THAT CONTINUED TO LOOK GOOD
WITH 500 MB RIDGING IN CONTROL. WOULD NOT BE SURPRISED TO SEE SUNDAY
DRY AS WELL...BUT CONFIDENCE IS LOW ENOUGH NOT TO REMOVE SLIGHT
CHANCE POPS ACROSS THE WEST HALF FOR NOW. TEMPERATURES WILL CONTINUE
TO BE SLIGHTLY ABOVE NORMAL.

&&

.AVIATION (FOR THE 18Z TAF ISSUANCE)...

A SHORTWAVE TROUGH BRUSHING LAKE SUPERIOR COMBINED WITH UNSTABLE AIR
OVER CNTRL UPPER MI WILL RESULT IN SCT/ISOLD TSRA...WHICH COULD
AFFECT KSAW THROUGH MID AFTERNOON. STABLE FLOW OFF OF LAKE SUPERIOR
WILL REDUCE CHANCES FOR ANY TSRA. COOLER MORE STABLE AIR WILL MOVE
IN THIS EVENING WITH MAINLY VFR CONDITIONS. THERE IS THE POTENTIAL
FOR LOWER MVFR OR IFR CIGS AT KSAW WITH UPSLOPE MOIST NRLY LOW LEVEL
FLOW DEVELOPING. ANY LOWER CLOUDS ARE EXPECTED TO LIFT BY MID
MORNING.

&&

.MARINE (FOR THE 4 AM LAKE SUPERIOR FORECAST ISSUANCE)...

HIGH PRESSURE WILL GENERALLY BE THE RULE...MINUS A BRIEF DISRUPTION
BY A TROUGH CROSSING OVER THE AREA TONIGHT WITH WINDS GETTING UP TO
20KT. THE MAIN WEATHER MAKER IS STILL EXPECTED TO BE FOR THE LAST
HALF OF THE WEEKEND...AS LOW PRESSURE DEVELOPS ACROSS THE NORTHERN
PLAINS SATURDAY...BRINGING A TROUGH TO WESTERN LAKE SUPERIOR BY
EARLY MONDAY  AFTERNOON...AND TO THE LOWER GREAT LAKES BY TUESDAY
MORNING. HIGH PRESSURE WILL THEN FILTER INTO THE AREA FROM THE
NORTHERN PLAINS.

&&

.MQT WATCHES/WARNINGS/ADVISORIES...NONE.

&&

UPDATE...JLB
DISCUSSION...GM
AVIATION...KF
MARINE...KF
Hazardous weather outlook, Aug 1, 5:13 AM EDT, 10 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MARQUETTE MI
513 AM EDT FRI AUG 1 2008

MIZ001>007-009>014-084-085-021200-
KEWEENAW-ONTONAGON-NORTHERN HOUGHTON-BARAGA-MARQUETTE-ALGER-LUCE-
GOGEBIC-IRON-DICKINSON-MENOMINEE-DELTA-SOUTHERN SCHOOLCRAFT-
SOUTHERN HOUGHTON-NORTHERN SCHOOLCRAFT-
513 AM EDT FRI AUG 1 2008 /413 AM CDT FRI AUG 1 2008/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN UPPER
MICHIGAN AND CENTRAL UPPER MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

ISOLATED THUNDERSTORMS ARE POSSIBLE ACROSS WESTERN UPPER MICHIGAN
TODAY. SCATTERED THUNDERSTORMS ARE POSSIBLE ACROSS CENTRAL UPPER
MICHIGAN TODAY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THUNDERSTORMS ARE ALSO POSSIBLE SUNDAY OVER WESTERN UPPER
MICHIGAN...AND SUNDAY NIGHT THROUGH TUESDAY OVER ALL OF WEST AND
CENTRAL UPPER MICHIGAN.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

LSZ162-240>251-263>267-021200-
LAKE SUPERIOR WEST OF A LINE FROM SAXON HARBOR WI TO GRAND
PORTAGE MN BEYOND 5NM-SAXON HARBOR WI TO BLACK RIVER MI-
BLACK RIVER TO ONTONAGON MI-
ONTONAGON TO UPPER ENTRANCE OF PORTAGE CANAL MI-
UPPER ENTRANCE OF PORTAGE CANAL TO EAGLE RIVER MI-
EAGLE RIVER TO MANITOU ISLAND MI-
MANITOU ISLAND TO POINT ISABELLE MI-
POINT ISABELLE TO LOWER ENTRANCE OF PORTAGE CANAL MI-
LOWER ENTRANCE OF PORTAGE CANAL TO HURON ISLANDS MI INCLUDING
KEWEENAW AND HURON BAYS-HURON ISLANDS TO MARQUETTE MI-
MARQUETTE TO MUNISING MI-MUNISING TO GRAND MARAIS MI-
GRAND MARAIS TO WHITEFISH POINT MI-
LAKE SUPERIOR FROM SAXON HARBOR WI TO UPPER ENTRANCE TO PORTAGE
CANAL MI 5NM OFF SHORE TO THE US/CANADIAN BORDER INCLUDING ISLE
ROYALE NATIONAL PARK-
LAKE SUPERIOR FROM UPPER ENTRANCE TO PORTAGE CANAL TO MANITOU
ISLAND MI 5NM OFF SHORE TO THE US/CANADIAN BORDER-
LAKE SUPERIOR WEST OF LINE FROM MANITOU ISLAND TO MARQUETTE MI
BEYOND 5NM FROM SHORE-
LAKE SUPERIOR EAST OF A LINE FROM MANITOU ISLAND TO MARQUETTE MI
AND WEST OF A LINE FROM GRAND MARAIS MI TO THE US/CANADIAN BORDER
BEYOND 5NM FROM SHORE-
LAKE SUPERIOR FROM GRAND MARAIS MI TO WHITEFISH POINT MI 5NM OFF
SHORE TO THE US/CANADIAN BORDER-
513 AM EDT FRI AUG 1 2008 /413 AM CDT FRI AUG 1 2008/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN LAKE
SUPERIOR...CENTRAL LAKE SUPERIOR AND WESTERN LAKE SUPERIOR.

.DAY ONE...TODAY AND TONIGHT

ISOLATED THUNDERSTORMS ARE POSSIBLE THIS MORNING ACROSS ALL OF
LAKE SUPERIOR.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THUNDERSTORMS ARE POSSIBLE OVER WESTERN LAKE SUPERIOR SUNDAY...AND
ACROSS ALL OF LAKE SUPERIOR SUNDAY NIGHT THROUGH TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

LMZ221-248-250-021200-
GREEN BAY NORTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND
PASSAGE-SEUL CHOIX POINT TO POINT DETOUR MI-
5NM EAST OF A LINE FROM FAIRPORT MI TO ROCK ISLAND PASSAGE-
513 AM EDT FRI AUG 1 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN LAKE
LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

ISOLATED THUNDERSTORMS ARE POSSIBLE TODAY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THUNDERSTORMS ARE POSSIBLE SUNDAY NIGHT THROUGH TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

MICHELS

In the hours before

Special weather statement, Aug 1, 1:42 PM EDT, 1 hour 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MARQUETTE MI
142 PM EDT FRI AUG 1 2008

MIZ005-011-011830-
DICKINSON-MARQUETTE-
142 PM EDT FRI AUG 1 2008

...SIGNIFICANT WEATHER ALERT FOR DICKINSON AND MARQUETTE COUNTIES
UNTIL 230 PM EDT/130 PM CDT/...

AT 140 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR WITCH LAKE...OR 20 MILES SOUTHWEST OF
ISHPEMING.  THIS STORM WAS MOVING SOUTHEAST AT 18 MPH.

ONE HALF INCH DIAMETER HAIL...WINDS UP TO 40 MPH...FREQUENT CLOUD TO
GROUND LIGHTNING...AND HEAVY DOWNPOURS ARE EXPECTED WITH THIS STORM.

* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  REPUBLIC.
  WITCH LAKE.
  BIG BASS LAKE.
  RALPH.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.

SRF
Local storm report, Aug 1, 2:58 PM EDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MARQUETTE MI
258 PM EDT FRI AUG 01 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0235 PM     HAIL             ARNOLD                  46.05N 87.48W
08/01/2008  E0.88 INCH       MARQUETTE          MI   PUBLIC

&&

MRC
Local storm report, Aug 1, 3:18 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MARQUETTE MI
318 PM EDT FRI AUG 01 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0259 PM     TSTM WND DMG     CORNELL                 45.90N 87.23W
08/01/2008                   DELTA              MI   TRAINED SPOTTER

            6 INCH DIAMETER TREES DOWN AND PENNY SIZE HAIL

0302 PM     TSTM WND DMG     CORNELL                 45.90N 87.23W
08/01/2008                   DELTA              MI   TRAINED SPOTTER

            LARGE BRANCHES DOWN

&&

MRC
Local storm report, Aug 1, 3:22 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MARQUETTE MI
322 PM EDT FRI AUG 01 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0319 PM     HAIL             WALLACE                 45.33N 87.62W
08/01/2008  E0.88 INCH       MENOMINEE          MI   TRAINED SPOTTER

&&

MZ
Local storm report, Aug 1, 3:39 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MARQUETTE MI
339 PM EDT FRI AUG 01 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0325 PM     HAIL             10 N MENOMINEE          45.27N 87.62W
08/01/2008  E2.00 INCH       MENOMINEE          MI   COUNTY OFFICIAL

&&

MRC

The office that day

Everything else NWS Marquette, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 1, 6:30 AM EDTSpecial Marine WarningMQT75 min
Aug 1, 2:02 PM EDTSevere Thunderstorm WarningMQTMarquette58 min
Aug 1, 2:09 PM EDTSevere Thunderstorm WarningMQTDickinson, Marquette66 min
Aug 1, 2:25 PM EDTSpecial Marine WarningMQT65 min
Aug 1, 2:35 PM EDTSevere Thunderstorm WarningMQTMenominee55 min
Aug 1, 2:43 PM EDTSevere Thunderstorm WarningMQTDelta, Menominee62 min
Aug 1, 2:55 PM EDTSpecial Marine WarningMQT2 hr
Aug 1, 2:58 PM EDTTornado WarningMQTDelta47 min
Aug 1, 3:08 PM EDTSpecial Marine WarningMQT82 min
Aug 1, 3:15 PM EDTSpecial Marine WarningMQT60 min
Aug 1, 3:20 PM EDTSevere Thunderstorm WarningMQTDelta40 min
Aug 1, 4:07 PM EDTSpecial Marine WarningMQT38 min
Aug 1, 4:50 PM EDTSpecial Marine WarningMQT55 min
Aug 1, 4:56 PM EDTSpecial Marine WarningMQT64 min
Aug 1, 5:45 PM EDTSpecial Marine WarningMQT45 min
Aug 1, 5:47 PM EDTSevere Thunderstorm WarningMQTDelta, Menominee28 min
Aug 1, 6:02 PM EDTAreal Flood AdvisoryMQTDelta58 min

Nearby

Severe Thunderstorm Warnings in Michigan, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.